# SDR ASAA2014052607932

- Difficulty date: May 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 682 hours, 224 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN`S PITOT LIGHT ILLUMINATED AFT OVERHEAD PANEL.  ACFT GROUNDED. REPLACED CAPTAIN'S PITOT TUBE IAW AMM 34-11-01.  REPLACED CONNECTOR PLUG, D11294.  PITOT HEAT OPS CKS NORMAL IAW AMM 30-31-00.  PITOT/STATIC LEAK CK GOOD IAW AMM 34-11-00.
